Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 90, NWS Green Bay, WI

November 19, 2017

NWS Green Bay, WI issued this small craft advisory at Nov 19, 2017, 3:13 PM CST. It took effect at Nov 20, 2017, 3:00 PM CST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2017, 3:13 PM CST (21:13 UTC)
In effect from
Nov 20, 2017, 3:00 PM CST
Expired
Nov 22, 2017, 4:00 AM CST
In force
37 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

594 
WHUS73 KGRB 192113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CST SUN NOV 19 2017

LMZ521-522-541>543-200515-
/O.NEW.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
313 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM MONDAY TO 6 PM CST
TUESDAY. 

* WINDS...SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS UP TO 25 TO 30
  KNOTS.

* WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
439 
WHUS73 KGRB 200325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST SUN NOV 19 2017

LMZ521-522-541>543-201130-
/O.CON.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
6 PM CST TUESDAY...

* WINDS...SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS UP TO 25 TO 
  30 KNOTS. 

* WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
365 
WHUS73 KGRB 200918
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
318 AM CST MON NOV 20 2017

LMZ521-522-541>543-201730-
/O.CON.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
318 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM CST TUESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 
  KNOTS...BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS TO 35 KNOTS 
  POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND TUESDAY. 

* WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
101 
WHUS73 KGRB 201541
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 AM CST MON NOV 20 2017

LMZ521-522-541>543-202345-
/O.CON.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
941 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 PM CST TUESDAY...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON.
  GUSTS UP TO 30 KNOTS. WINDS BECOMING NORTHWEST ON TUESDAY. A 
  FEW GUSTS TO 35 KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR 
  TONIGHT AND TUESDAY. 

* WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
127 
WHUS73 KGRB 202139
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CST MON NOV 20 2017

LMZ521-522-541>543-210545-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
339 PM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO
  30 KNOTS. WINDS BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS TO 35
  KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND TUESDAY.
  

* WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
959 
WHUS73 KGRB 210317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST MON NOV 20 2017

LMZ521-522-541>543-211130-
/O.EXT.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
917 PM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST TUESDAY...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP 
  TO 30 KNOTS. WINDS BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS 
  TO 35 KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND 
  TUESDAY. 

* WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
304 
WHUS73 KGRB 210930
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CST TUE NOV 21 2017

LMZ521-522-541-211730-
/O.EXT.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
330 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS EARLY TODAY WILL VEER WEST
  BY MID-MORNING, THEN NORTHWEST THIS AFTERNOON. A FEW GALE FORCE
  GUSTS TO 35 KNOTS ARE LIKELY. WINDS WILL BEGIN TO SLOWLY
  DIMINISH THIS EVENING.

* WAVES...WAVES OF 5 TO 9 FEET ON LAKE MICHIGAN AND 3 TO 5 FEET 
  ON THE BAY WILL SLOWLY DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-211730-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
330 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS EARLY TODAY WILL VEER WEST
  BY MID-MORNING, THEN NORTHWEST THIS AFTERNOON. A FEW GALE FORCE
  GUSTS TO 35 KNOTS ARE LIKELY. WINDS WILL DIMINISH THIS EVENING.

* WAVES...WAVES OF 4 TO 7 FEET WILL SLOWLY DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
147 
WHUS73 KGRB 211614
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CST TUE NOV 21 2017

LMZ521-522-541-220015-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1014 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO
  35 KNOTS. WINDS WILL BEGIN TO SLOWLY DIMINISH LATE THIS EVENING.

* WAVES...WAVES OF 3 TO 6 FEET ON LAKE MICHIGAN AND NEAR DEATH'S
  DOOR WILL SLOWLY DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-220015-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1014 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO
  30 KNOTS. WINDS WILL BEGIN TO SLOWLY DIMINISH LATE THIS EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
662 
WHUS73 KGRB 212153
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CST TUE NOV 21 2017

LMZ521-522-541-220600-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
353 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS. WINDS WILL BEGIN TO SLOWLY 
  DIMINISH LATER ON TONIGHT. 

* WAVES...WAVES OF 3 TO 5 FEET ON LAKE MICHIGAN AND NEAR DEATH'S 
  DOOR WILL SLOWLY DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-220300-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
353 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KTS
  LATER ON THIS EVENING. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
580 
WHUS73 KGRB 220301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CST TUE NOV 21 2017

LMZ542-543-220415-
/O.EXP.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
901 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

LMZ521-522-541-221000-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
901 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS. WINDS WILL BEGIN TO SLOWLY 
  DIMINISH LATER ON TONIGHT. 

* WAVES...WAVES OF 3 TO 5 FEET ON LAKE MICHIGAN AND NEAR DEATH'S
  DOOR WILL SLOWLY DIMINISH OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
040 
WHUS73 KGRB 220959
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CST WED NOV 22 2017

LMZ521-522-541-221100-
/O.EXP.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
359 AM CST WED NOV 22 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS
MORNING...

ALTHOUGH A FEW GUSTS MEETING SMALL CRAFT ADVISORY CRITERIA COULD
CONTINUE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA FOR A
COUPLE HOURS EARLY THIS MORNING, WINDS WILL CONTINUE TO DIMINISH.
AS A RESULT, THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

JS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 2:25 PM CST, 48 minutes earlier.

Area forecast discussion, Nov 19, 2:25 PM CST, 48 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
225 PM CST Sun Nov 19 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Monday
Issued at 225 PM CST Sun Nov 19 2017

Main forecast focus to be on temperatures as a surface ridge axis
moves through the region late this afternoon into tonight.

The 19z MSAS surface analysis indicated the ridge axis extended
from the Mid-MS Valley northward along the MN/WI border into the
southwest corner of Ontario. The next system of interest is
located well to our northwest over southwest Canada. Visible
satellite imagery showed a brief break in the clouds over
northeast WI between retreating low clouds to the east and
advancing mid/high clouds to the west. Temperatures were well-
below normal for mid-November.

A west-southwest wind will prevail across the region and draw
milder air into WI tonight as 8H temperatures warm from around -6C
to around 0C. This WAA, coupled with the passage of a 110 knot
upper jet, should bring these mid/high clouds into parts of
northeast WI through the night. Under generally partly cloudy
skies, temperatures are expected to bottom out later this evening,
then either hold steady or slowly rise late. Currently have low
temperatures ranging from 15-20 degrees north-central WI, 25-30
degrees east-central WI. As a side note, if skies over northern WI
were to clear out, temperatures could end up closer to 10 above
due to fresh snow cover.

South winds at the surface and southwest winds aloft will continue
to pull warmer air into WI as 8H temperatures rise to around +6C
by 00z Tuesday. A decent amount of sunshine is expected on Monday,
although there could be some increase in clouds late in the day
ahead of a clipper system moving into extreme southwest Ontario.
Monday appears to be the warmest day of the week as we see max
temperatures reach around 40 degrees far north, upper 40s over
parts of central WI.

.LONG TERM...Monday Night Through Sunday
Issued at 225 PM CST Sun Nov 19 2017

A pretty quiet period of weather is expected this
week, with dry northwest upper flow and two shortwave troughs
moving through. The first should produce light lake effect snow
showers Monday and Monday night, while the second could bring some
light snow or rain towards the end of the week as a clipper passes
by to our north. Temperatures should be within about five degrees
of normal for this time of the year.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1119 AM CST Sun Nov 19 2017

Other than low lake effect clouds across far northern WI, the rest
of the region will see VFR conditions this afternoon as a ridge
of high pressure moves across the Badger state. The approach of
this high pressure will bring diminishing winds to northeast WI
with 20 knot gusts subsiding. A 110 knot upper jet diving
southeast into the Great Lakes later this afternoon/evening will
bring a mid-deck of clouds generally in the 7K-11K range. Once
this jet departs later tonight, only high clouds would remain as
warmer air aloft overspreads the area. VFR conditions are forecast
to continue on Monday with mainly only high clouds in the
vicinity.
&&

.MARINE...
Issued at 225 PM CST Sun Nov 19 2017

Pressure gradient is forecast to tighten between high pressure
over the Mid-Atlantic states and the clipper low pressure moving
across southern Canada. A small craft advisory will be issued
starting Monday afternoon. We will have to watch for possible
gales Monday night into Tuesday behind the clipper as winds turn
to the west-northwest.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......RDM
AVIATION.......Kallas
MARINE.........Kallas
Hazardous weather outlook, Nov 19, 2:18 PM CST, 55 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
218 PM CST Sun Nov 19 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
218 PM CST Sun Nov 19 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Hazardous travel conditions are possible Tuesday into Tuesday night
across far north-central Wisconsin, especially Vilas county due to
lake effect snow showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-202030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
218 PM CST Sun Nov 19 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

A few gale force wind gusts are possible from the southwest Monday
night, and from the west or northwest on Tuesday, especially over
the coastal waters of northern Door county.

AK/RDM

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.